# SDR AALA20150203001

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 71,783 hours, 24,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: P2010031303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF SEAT 4R ON GALLEY 4G IS MISSING PLASTIC COVER.  R & R LIGHT ASSEMBLY IAW AMM 33-51-00.  SYS CHECKED NORMAL.
